当前位置: 首页  >  师资队伍  >  按职称排序  >  教授  >  史福贵

教授

教师姓名:史福贵
出生日期:1962-09-25
所在学科:应用数学
职称:教授       邮编:102401
联系电话:13488811735
E-mail:fuguishi@bit.edu.cn
通讯地址:北京市房山区良乡大学城北京理工大学数学与统计学院

Educational Background

 1981年~1985年在牡丹江师范学院数学系学习。
1985年~1987年在北京师范学院(今首都师范大学)数学系硕士研究生学习。
1987年~1993年在牡丹江师院数学系工作。
1993年~1998年在烟台师范学院(今鲁东大学)工作。
1998年~2001年在首都师范大学数学系博士研究生学习。
2001至今,在北京理工大学工作,数学与统计学院教授、博士生导师。

Working Experience

1981-1985,牡丹江师范学院本科学习。
1985-1987,首都师范大学研究生学习。
1987-1993,牡丹江师院数学系工作。
1993-1998,烟台师范学院(今鲁东大学)工作。
1998-2001,首都师范大学博士研究生学习。
2001至今, 北京理工大学工作。

Teachings

高等代数,线性代数,近世代数,解析几何,高等几何,数学分析,高等数学,概率论与数理统计,拓扑学,拟阵论,模糊数学等。

Publications

https://www.researchgate.net/profile/Fu_Gui_Shi/contributions

https://www.hindawi.com/26068952/

 

2012至今发表的论文:

 

[23]  Ghareeb A.,  Shi Fu-Gui,  SP-compactness and SP-connectedness degree in L-fuzzy pretopological spaces,  Journal of Intelligent and Fuzzy Systems , vol. 31, no. 3, pp. 1435–1445, 2016.

[22] Liang Cheng-Yu,  Shi Fu-Gui,  The Urysohn, completely Hausdorff and completely regular axioms in L-fuzzy topological spaces, Iranian Journal of Fuzzy Systems , vol. 12, no. 6, pp. 109–128, 2015.

[21] Liu Qiu-mei,  Shi Fu-Gui,  Stratified simplex method for solving fuzzy multi-objective linear programming problem,  Journal of Intelligent and Fuzzy Systems , vol. 29, no. 6, pp. 2357–2364, 2015.

[20] Pang Bin,  Shi Fu-Gui,  A note on soft topological spaces,  Iranian Journal of Fuzzy Systems , vol. 12, no. 5, pp. 149–155, 2015.

[19] Pang Bin,  Shi Fu-Gui,  Subcategories of the category of L-convex spaces,  Fuzzy Sets and Systems , pp. , 2015.

[18] Li Erqiang, Shi Fu-Gui, Minors of M-fuzzifying matroids,  Journal of Intelligent and Fuzzy Systems , vol. 28, no. 3, pp. 1213–1224, 2015.

[17] Zhou Cai-Li, Shi Fu-Gui, New set-valued integral in a Banach space,  Journal of Function Spaces , vol. 2015, pp. , 2015.

[16] Zhou Cai-Li, Shi Fu-Gui, Lebesgue Decomposition Theorem and Weak Radon-Nikodým Theorem for Generalized Fuzzy Number Measures,  Journal of Function Spaces , vol. 2015, pp. , 2015.

[15] Xin Xiu, Shi Fu-Gui, Direct sums of (L, M)-fuzzy matroids,  Indian Journal of Mathematics , vol. 57, no. 1, pp. 17–46, 2015.

[14]  Xiu Zhen-Yu, Shi Fu-Gui,  Categories of (I,I)-fuzzy greedoids,  Journal of Function Spaces , vol. 2015, pp. , 2015.

[13] Characterizations of ordered AG-groupoids in terms of soft sets,  Italian Journal of Pure and Applied Mathematics , no. 35, pp. 415–432, 2015.

[12] Hesitant fuzzy ideals in Abel-Grassmann's groupoids,  Italian Journal of Pure and Applied Mathematics , no. 35, pp. 537–556, 2015.

[11] Generalized cubic soft sets and their applications to algebraic structures,  Italian Journal of Pure and Applied Mathematics , no. 35, pp. 393–414, 2015.

[10] Pang, Bin, Shi, Fu-Gui,Degrees of compactness in (L, M)-fuzzy convergence spaces and its applications, Fuzzy Sets and Systems,  251(2014), 1-22.

[9] Pang, Bin; Shi, Fu-Gui, Characterizations of (L, M)-fuzzy pseudo-metrics by pointwise pseudo-metric chains, Journal of Intelligent and Fuzzy Systems, 27(2014), 2399-2407.

[8] Liang, Cheng-Yu; Shi, Fu-Gui,Degree of continuity for mappings of (L, M)-fuzzy topological spaces, Journal Intelligent & Fuzzy Systems, 27(2014), 2665-2677.

[7] Shi, Fu-Gui; Pang, Bin, Redundancy of fuzzy soft topological spaces, Journal Intelligent & Fuzzy Systems, 27(2014), 1757-1760.

[6] Shi, Fu-Gui; Xiu, Zhen-Yu, A New Approach to the Fuzzification of Convex Structures, Journal of Applied Mathematics, 249183, 2014.

[5] Xiu, Zhen-Yu; Shi, Fu-Gui, M-fuzzifying submodular functions, Journal Intelligent & Fuzzy Systems, 27(2014), 1243-1255.

[4] Shi, Fu-Gui; Liang, Chengyu,Measures of compactness in L-fuzzy pretopological spaces, Journal Intelligent & Fuzzy Systems, 26(2014), 1557-1561.

[3] Shi, Fu-Gui; Wang, Lan, Characterizations and applications of M-fuzzifying matroids, Journal Intelligent & Fuzzy Systems, 25(2013) , 919-930.

[2] Shi Fu-Gui, Pang Bin, Categories isomorphic to the category of L-fuzzy closure system spaces, Iranian Journal of Fuzzy Systems 10 (2013), 127-146.

[1]  Shi Fu-Gui, The research of lattice-valued fuzzy matroids, Fuzzy Systems and Mathematics 26 (2012), 1-13.

 

2011年以前发表的部分论文:

 

[1] Fu-Gui Shi, Run-Xiang Li,Semicompactness in L-fuzzy topological spaces, Annals of Fuzzy Mathematics andInformatics, Vol. 1, No. 2, pp. 163--169, 2011.

[2] Wei Yao, Fu-Gui Shi, Quantitativedomains via fuzzy sets: Part II: Fuzzy Scott topology on fuzzydirected-complete posets, Fuzzy Sets and Systems, vol. 173, no. 1, pp.60--80, 2011.

[3] Fu-Gui Shi, Measures of compactness inL-topological spaces, Annals of Fuzzy Mathematics and Informatics, Volume2, No. 2, pp. 163--169, (2011).

[4] Fu-Gui Shi, Regularity and normality of (L,M)-fuzzy topological spaces,Fuzzy Sets and Systems, Vol.182, no. 1, pp. 37--52, 2011.

[5] Hong-Yan Li, Fu-Gui Shi, Measures offuzzy compactness in L-fuzzy topological spaces, Computers and Mathematicswith Applications, vol. 59, no. 2, pp. 941–947, 2010.

[6] Xiu Xin, Fu-Gui Shi, Categories of bi-fuzzy pre-matroids, Computers andMathematics with Applications, vol. 59, no. 4, pp. 1548–1558, 2010.

[7] Hong-Yan Li, Fu-Gui Shi, Degrees offuzzy compactness in L-fuzzy topological spaces, Fuzzy Sets and Systems, vol.161, no. 7, pp. 988–1001, 2010.

[8] Fu-Gui Shi, (L,M)-Fuzzy $sigma$-Algebras, International Journal ofMathematics and Mathematical Sciences, Volume 2010 (2010), Article ID 356581,11 pages.

[9] Yueli Yue, Fu-Gui Shi, On fuzzypseudo-metric spaces, Fuzzy Sets and Systems, vol. 161, no. 8, pp. 1105–1116,2010.

[10] Xiu Xin, Fu-Gui Shi, Rank functions for closed and perfect [0,1]-matroids, Hacettepe Journal of Mathematics and Statistics, vol. 39,no. 1, pp. 31–39, 2010.

[11] Fu-Gui Shi, (L,M)-fuzzy metric spaces,Indian Journal of Mathematics, vol. 52, no. 2, pp. 231–250, 2010.

[12] Fu-Gui Shi, Measures of countable fuzzy compactness and the fuzzyLindeleof property, Bulletin of The Allahabad Mathematical Society, vol. 25,no. 1, pp. 47--56, 2010.

[13] Run-Xiang Li, Fu-Gui Shi,Countable compactness and the Lindelof property in L-fuzzy topological spaces,Proyecciones, vol. 29, no. 2, pp. 124--135, 2010.

[14] Chun-e Huang, Fu-Gui Shi, Fuzzy bases and the fuzzy dimension offuzzy vector spaces, Mathematical Communications, vol. 15, no. 2, pp. 303--310,2010.

[15] Wei Yao, Fu-Gui Shi, Basesaxioms and circuits axioms for fuzzifying matroids, Fuzzy Sets and Systems,vol. 161, no. 24, pp. 3155--3165, 2010.

[16] Fu-Gui Shi, (L, M)-fuzzy matroids, Fuzzy Sets and Systems, vol. 160,no. 16, pp. 2387--2400, 2009.

[17] Fu-Gui Shi, L-fuzzy interiorsand L-fuzzy closures, Fuzzy Sets and Systems, vol. 160, no. 9, pp. 1218--1232,2009.

[19] Fu-Gui Shi, Connectedness Degrees in L-Fuzzy Topological Spaces,International Journal of Mathematics and Mathematical Sciences, Volume2009 (2009), Article ID 892826, 11 pages.

[20] Fu-Gui Shi, A new approach to thefuzzification of matroids, Fuzzy Sets and Systems, vol. 160, no. 5, pp.696--705, 2009.

[23] Fu-Gui Shi, A new approach to fuzzy almost compactness, ProyeccionesJournal of Mathematics, 28(1): 75--87 (2009).

[24] Fu-Gui Shi, L-fuzzy interiors andL-fuzzy closures, Fuzzy Sets and Systems, vol. 160, no. 9, pp. 1218–1232, 2009.

[25] Fu-Gui Shi, P-compactness in L-topological spaces, The Journal ofnonlinear science and applications, 2(2009), no. 4, 225–233.

[26] Fu-Gui Shi, (L, M)-fuzzymatroids,Fuzzy Sets and Systems, vol. 160, no. 16, pp. 2387–2400, 2009.

[27] Xiu Xin, Fu-Gui Shi, M-Fuzzifying bases, Proyecciones, vol. 28, no. 3, pp.271–283, 2009.

[28] Hong-Yan Li, Fu-Gui Shi, Someseparation axioms in I-fuzzy topological spaces, Fuzzy Sets and Systems,159(5): 573--587 (2008).

[29] Han-Liang Huang, Fu-Gui Shi, L-fuzzy numbers and their properties, Information Sciences, 178(4): 1141--1151 (2008).

[30] Fu-Gui Shi, A new approach to fuzzyS-closedness, Indian Journal of Mathematics, 50(3): 647--661 (2008).

[31] Wei Yao, Fu-Gui Shi, A note on specialization L-preorder of L-topologicalspaces, L-fuzzifying topological spaces, and L-fuzzy topological spaces, FuzzySets and Systems, vol. 159, no. 19, pp. 2586--2595, 2008.

[32] Zhen-Guo Xu, Fu-Gui Shi, Some weaklymappings on intuitionistic fuzzy topological spaces, Tamkang Journal of Mathematics, vol. 39, no. 1, pp. 25--32, 2008.

[33] Hong-Yan Li, Fu-Gui Shi, OR-convergence and weak OR-convergence of netsand their applications, Proyecciones, vol. 27, no. 1, pp. 81--96,2008.

[34] Yueli Yue, Fu-Gui Shi, On (L,M)-fuzzy quasi-uniform spaces, Fuzzy Sets and Systems, 158(13): 1472--1485(2007).

[35] Fu-Gui Shi, A new definition of fuzzy compactness, Fuzzy Sets and Systems,158(13): 1486--1495 (2007).

[36] Fu-Gui Shi, Hong-Yan Li, A note on``On separation axioms in I-fuzzy topological spaces'', Fuzzy Sets and Systems,158(13): 1511--1513 (2007).

[37] Yueli Yue, Fu-Gui Shi, Generalized quasi-proximities, Fuzzy Sets andSystems, 158(4): 386--398 (2007).

[38] Zhen-Guo Xu, Fu-Gui Shi, A note onfuzzy $theta$-convergences, Fuzzy Sets and Systems, 158(4): 472--474 (2007).

[39] Yueli Yue, Fu-Gui Shi, L-fuzzy uniform spaces, Journal of the KoreanMathematical Society, vol. 44, no. 6, 1383--1396, 2007.

[40] SP-convergence in L-topologicalspaces, Tamkang Journal of Mathematics, vol. 38, no. 2, pp. 139--151, 2007.

[41] Hong-Yan Li, Fu-Gui Shi, Near S*-compactness in L-topological spaces,International Journal of Mathematics and Mathematical Sciences, vol. 2007,2007.

[42] Yueli Yue, Fu-Gui Shi, Generalizedquasi-proximities, Fuzzy Sets and Systems, vol. 158, no. 4, pp. 386--398, 2007.

[43] Fu-Gui Shi, Chong-You Zheng,Metrization theorem in L-topological spaces, Fuzzy Sets and Systems,149(3): 455--471 (2005).

[44] Jie Zhang, Fu-Gui Shi, On L-fuzzy topological spaces, Fuzzy Sets andSystems, 149(3): 473--484 (2005).

[45] Fu-Gui Shi, The category of pointwiseS-proximity spaces, Fuzzy Sets and Systems, 152(2): 349--372 (2005).

[46] Fu-Gui Shi, A new notion of fuzzy compactness in L-topological spaces,Information Sciences, 173: 35--48 (2005).

[47] Fu-Gui Shi, $N_beta$-compactness inL-topological spaces, Fuzzy logic soft computing and computationalintelligence(11th IFSA World Congress), 268--272 (2005).

[48] Fu-Gui Shi, Semicompactness in L-Topological Spaces, International Journalof Mathematics and Mathematical Sciences, 12: 1869--1878 (2005).

[49] Fu-Gui Shi, A new form of fuzzy$beta$-compactness, Proyecciones Journal of Mathematics, 24(2): 105--119(2005).

[50] Fu-Gui Shi, $S_beta$-compactness in L-topological spaces, Proyecciones Journal of Mathematics, 24(2): 153--165 (2005).

[51] Fu-Gui Shi, Pointwise pseudo-metric onthe L-real line, Iranian Journal of Fuzzy Systems, 2(2): 15--20 (2005).

[52] Fu-Gui Shi, Countable compactness and the Lindeleof property of L-sets,Iranian Journal of Fuzzy Systems, 1(1): 79--88 2004.

[53] 徐振国, 史福贵, L-拓扑空间的强拟半开集, 模糊系统与数学, 18(增刊): 107--109(2004).

[54] Fu-Gui Shi, Fuzzy proximities and totally bounded pointwise uniformities,Fuzzy Sets and Systems, 133(3): 321--331 (2003).

[55] Fu-Gui Shi, O-convergence of fuzzynets and its applications, Fuzzy Sets and Systems, 140(3): 499--507 (2003).

[56] Fu-Gui Shi, Chong-You Zheng, Paracompactness in L-fuzzy topologicalspaces, Fuzzy Sets and Systems, 129(1): 29--37 (2002).

[57] 史福贵,郑崇友,格上点式一致结构与度量化定理, 数学学报, 45(6): 1127--1136 (2002).

[58] Fu-Gui Shi, Products of Pointwise Pseudo-Quasi-Metrics on Lattices, 数学研究与评论,2002.4.

[59] Fu-Gui Shi, Product operations offuzzy pointwise metric spaces, J. Fuzzy Mathematics, 2001.2.

[60] 史福贵, 可数良紧性刻画与性质, 数学杂志, 21(4): 429--432 (2001).

[61] Fu-Gui Shi, Chong-You Zheng, Totallybounded pointwise uniformities and proximities on completely distributivelattices, 数学进展, 30(4): 322--328 (2001).

[62] Fu-Gui Shi, A note on the compactness in L-fuzzy topological spaces, Fuzzy Sets and Systems, 119(3): 547--548 (2001).

[63] Fu-Gui Shi, Pointwise pseudo-metricsin L-fuzzy set theory, Fuzzy Sets and Systems, 121(2): 209--216 (2001).

[64] 史福贵,完全分配格上的点式拟一致构与p.q.度量, 数学学报, 39(5): 701--706 (1996).

[65] 史福贵,完全分配格上的点式一致结构, 数学进展, 26(1):22--28 (1997).

[66] Fu-Gui Shi,Pointwise uniformities and metrics on fuzzy lattices, ChineseScience Bulletin, 1997.

[67] 史福贵,孟广武,点式拟一致结构与拓扑, 模糊系统与数学, 12(1): 41--44 (1998).

[68] Fu-Gui Shi, Pointwise uniformities in fuzzy set theory, Fuzzy Setsand Systems, 98(1): 141--146 (1998).

[69] Fu-Gui Shi, Fuzzy pointwise completeregularity and imbedding theorem, J. Fuzzy Mathematics, 1999.2.

[70] Fu-Gui Shi, L-Fuzzy relations and L-fuzzy subgroups, J. FuzzyMathematics, 2000.8(2).

Visiting Positions

Research Projects

完成的项目:

主持博士点基金《拟阵的模糊化及其在图论中的应用》,批准号:20131101110048.
主持国家自然科学基金《格值模糊拟阵理论的进一步研究及其应用》,批准号:11371002。
主持国家自然科学基金《模糊拓扑在拟阵研究中的应用》,批准号:10971242。
参加国家自然科学基金《拓扑及其相关领域中若干问题的研究》,批准号:10371079。
参加国家自然科学基金《格值拓扑中若干问题的研究》,批准号:19971059。
参加国家自然科学基金《高速铁路列车运行调整的模糊随机混合智能优化理论与方法的研究》,批准号:61074151。

Awards, Honors and Recognitions

Graduate Students

 

已经培养的博士毕业生:

徐振国,现在科技部工作;
李宏艳,现在山东工商学院工作;
陈鹏,    现在河南科技大学工作;
李扉,    现在北京林业大学工作;
岳跃利,现在中国海洋大学工作;
姚卫,    现在河北科技大学工作;
黄韩亮,现在闽南师范大学工作;
王岚,   现在牡丹江师范学院工作;
信秀,   现在天津理工大学工作;
黄春娥,现在北京联合大学工作;
廉欢,    现在天津师范大学工作;
周彩丽,现在河北大学工作;
王冰,现在牡丹江师范学院工作;

庞斌,现在哈工大深圳分校在站博士后;

梁成瑜,现在北方工业大学工作;

修振宇,现在成都科技大学工作;

李二强,现在河南科技大学工作;

杨少军,现在福建师范大学在站博士后;

沈永红,现在天水师范学院工作;
 

已经毕业的硕士:

张俊芳,现在北京农学院工作;
王玲玲,原在教育出版社工作,现在
吴亚凤,现在北京劳动关系学院工作;
刘艳民,现在美国。
杨再苏,现在北京百能公司工作;
刘静,   现在北京工作;
邬宝月,现在北京工作。



在读博士生:

陈凡红,韩元良,刘秋梅,李娟,范超赞,钟昱,孟肖丽,王凯,刘奇,沈冲,石毅

 

在读硕士:

温宇飞





 

Conference Talks and Invited Presentations

Conference Organization

Grants & Scholarships Assessor

International Refereed Journals

《Fuzzy Sets and Systems》、
《Information Sciences》、
《Computers and Mathematics with Applications》、
《Journal of the Korean Mathematical Society》、
《Iranian Journal of Fuzzy Systems》、
《Hacettepe Journal of Mathematics and Statistics》、
《J. Fuzzy Math.》

《ISRN Geometry 》、
《Asian Journal of Fuzzy and Applied Mathematics》、
《Journal of Advanced Studies in Topology》、
《数学研究期刊》、
《模糊系统与数学》、
《科学通报》、
《数学学报》、
《数学进展》、
《数学研究与评论》、
《数学杂志》、
《模糊系统与数学》等等。

International Refereed Proceedings